# SDR CA090227005

- Difficulty date: February 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 4 Propeller
- Component: Propeller
- Component part number: 54H60117
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, THE CREW OBSERVED A LOW OIL QUANTITY LIGHT ON NR 3 PROPELLER DURING THE DESCENT. THE ACFT WAS RETURNING TO POINT OF DEPARTURE WHEN APPROX 100 MILES FROM DESTINATION THE NR 4 PROPELLER WAS OBSERVED TO EXCEED THE NORMAL OPERATING RPM PERCENT RANGE. THE NR 4 PROPELLER WAS FEATHERED AND THE ENGINE SHUTDOWN. THE ACFT LANDED AT DESTINATION WITHOUT FURTHER PROBLEM.  MX TROUBLESHOOTING IN PROGRESS FOR THE NR 3 ENGINE LOW OIL CONDITION AND THE NR 4 ENGINE SHUTDOWN.
